MAUDE Adverse Event Report: ETHICON INC. PDS PLUS CLR 2-0 70CM CT1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS CLR 2-0 70CM CT1; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP259H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts are being made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.Please clarify the lot that was reported as qhmbku as this lot is not valid for product code pdp259h.Note: events reported under mw# 2210968-2020-09870, 2210968-2020-09871, 2210968-2020-09872, 2210968-2020-09873, 2210968-2020-09874, 2210968-2020-09876.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent breast surgery on an unknown date and suture was used.During the procedure, the suture broke mid strand.It was reported that the issue occurred while suturing deeper breast tissue under minimal tension.The physician reported she was not applying significant force to suture at the time of breakage.The case was completed with no patient consequences.

Brand Name
PDS PLUS CLR 2-0 70CM CT1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10995710
Report Number2210968-2020-09875
Device Sequence Number17031190
Product Code NEW
UDI-Device Identifier10705031047952
UDI-Public10705031047952
Combination Product (Y/N)Y
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP259H
Device Catalogue NumberPDP259H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/23/2020
Initial Report FDA Received Date12/12/2020
Patient Sequence Number1